Hello. I'm Dr. Christensen.
I'm sorry your father is having problems. There are several issues to be addressed here.
It isn't clear what your father's usual level of function is, nor is it clear what his usual dose of clonazepam
is. If he inadvertently took 4 pills of Lonazep, this medication should be kept out of his reach, and the proper dose should be dispensed at the appropriate time.
As for your father's episode of unconsciousness
, this could have resulted from taking too much Lonazep. This drug has a long half-life, so it stays in your bloodstream for several days, which can be particularly troublesome for elderly individuals. It's also possible your father had another stroke; this, too, could cause unconsciousness.
I suggest you have your father evaluated by his doctor. Once it is clear what led to this incident, it would be wise to put all of his medications in a "pill tender" so they can be dispensed according to the doctor's instructions. If necessary, it might also be a good idea to get a hospital bed or some other type of bed with rails that can be raised so your father can't accidentally fall out of bed or wander at night.
I hope that answers your question, and I hope your father does well.